MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO S. DE R.L. DE CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP3527X
Medical Device Problem Codes Deflation Problem (1149); Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving  with one nc euphora rx coronary balloon catheter, deflation difficulties occurred.The balloon failed to deflate in the mid right coronary artery (rca) which exhibited severe calcification, mild tortuosity and 99% lesion stenosis.The device was inspected  prior to use with no issues noted.The device did not pass through a previously deployed stent.As a result of the deflation difficulties, the patient required a coronary artery bypass surgery of the rca. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: it was not difficult to remove the protective sheath/stylette.Resistance was not noted while advancing the device to the lesion.The balloon had been inserted before, but not inflated and then reinserted for intervention.Difficulties were not noted during inflation of the device.An inflation pressure of 12 atmospheres one time, 14 atmospheres two times, and 16 atmospheres four times had been applied for each inflation.The device was not moved or repositioned while inflated.A concentration of 50/50 contrast / saline was used.The balloon was successfully removed during cardiac surgery.The open heart surgery was safely completed and the patient was discharged.Correction: phone number.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: imf code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the balloon was being used to pre-dilate the lesion prior to stent deployment.The balloon had been initially inserted, but not inflated as it would not reach the mid rca so it was removed.The lesion was pretreated with a smaller 2.0 medtronic balloon with no issues noted.Then the 3.0 nc euphora balloon was reinserted for intervention in the rca and successfully reached the mid-rca.Deflation difficulties were noted when the balloon was reinserted and inflated after the 7th inflation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the proximal portion of the balloon catheter was able to be removed, however the distal portion of the catheter had to be removed surgically.Product analysis: the device returned with the distal shaft and balloon detached at the exchange joint.The distal shaft and balloon did not return.The proximal shaft that returned exhibited stretching.The deflation difficulties could not be confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23654249
Report Number9617601-2025-03020
Device Sequence Number4824067
Product Code LOX
UDI-Device Identifier00643169396319
UDI-Public(01)00643169396319(17)261105(10)230042891
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCEUP3527X
Device Catalogue NumberNCEUP3527X
Device Lot Number230042891
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by ManufacturerNot provided
12/05/2025
01/07/2026
02/09/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/04/2025
12/18/2025
01/28/2026
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight123 KG